Post-Antibiotic Mucus. How should I proceed? - General Discussion - IBS Self Help and Support Group Forums - IBSgroup.org
Advertisement

Jump to content


Photo

Post-Antibiotic Mucus. How should I proceed?

mucus mucous antibiotic post-antibiotic

  • Please log in to reply
4 replies to this topic

#1 nozama

nozama

    New Member

  • Members
  • Pip
  • 4 posts
  • Country:United States

Posted 15 December 2015 - 11:17 AM

Advertisement

.



#2 dlind70

dlind70

    Prolific Member

  • Members
  • PipPipPip
  • 527 posts
  • Country:United States

Posted 15 December 2015 - 07:33 PM

What is your breakfast like?



#3 nozama

nozama

    New Member

  • Members
  • Pip
  • 4 posts
  • Country:United States

Posted 16 December 2015 - 11:43 AM

What is your breakfast like?

Eggs, whole wheat toast, black coffee.  Or something similar.



#4 nozama

nozama

    New Member

  • Members
  • Pip
  • 4 posts
  • Country:United States

Posted 20 December 2015 - 11:05 PM

Nobody has had the "mucus-only" symptoms, with not much else?



#5 nozama

nozama

    New Member

  • Members
  • Pip
  • 4 posts
  • Country:United States

Posted 29 March 2016 - 04:38 PM

Just wanted to update the original post.  The C.Diff was resolved.







Also tagged with one or more of these keywords: mucus, mucous, antibiotic, post-antibiotic


Advertisement

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service | Crisis Resources

Irritable Bowel Syndrome |  Inflammatory Bowel Disease |  Crohn's Disease |  Ulcerative Colitis |  Fibromyalgia |  GERD - Reflux Disease


©Copyright 1995-2016 IBS Self Help and Support Group All rights reserved




This website is certified by Health On the Net Foundation. Click to verify. We comply with the HONcode standard for trustworthy health information: verify here